U.S. doctors online nowAsk doctors free
McAllen, TX
A 19-year-old male asked:

Finished my c-diff treatment. i still got mucus in my stool and cramps. went to the doctor and was prescribed a stronger drug. could there be a issue?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
C. difficile: Your question is not clear. This can be quite difficult to treat and resolve depending upon the strain of C. diff causing your colitis. Your doctor sounds as if they know what they are doing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.